# SDR UPS802744

- Difficulty date: March 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 97510822
- Condition: Corroded
- Location: Rt Xfs 29.6-33.3
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'C' CHECK MAINTENANCE FOUND CORROSION BULGE AROUND RT AUX TANK UPPER ATTACH ANGLE SCREW ON SKIN AT STA XFS 29.6-33.35.  FABRICATED AND INSTALLED REPAIR PER UPS EO DC8-57-0542.
